MAUDE Adverse Event Report: VESALIO, INC. PVASC 6.0X44 MM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

VESALIO, INC. PVASC 6.0X44 MM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number VP-6044-F3RR
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a proactive outreach to the physician, (b)(6) was notified that during surgery on wednesday ((b)(6) 2025), the pvasc 6.0x44 expandable tip detached from the pusher wire and the expandable tip could not be removed.The pusher wire was removed and discarded.Upon follow-up, the following information was provided by the physician: - the procedure involved a chronic iliac occlusion.- a 2.7 headhunter was used though a bolt 6 to deploy the pvasc device.- once engaged with the chronic clot, an attempt was made to withdraw the pvasc device into the penumbra bolt 6 catheter by a non-physician while the physician was not supervising them.- the product detached and the physician tacked it with a stent.The physician mentioned that he planned to place a stent in the vessel anyway.- the pvasc wire was disposed.

Brand Name
PVASC 6.0X44 MM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
VESALIO, INC.
2305 historic decatur rd.
suite 100
san diego CA 92106 6071
MDR Report Key21963422
Report Number3014498720-2025-00001
Device Sequence Number8415200
Product Code QEW
UDI-Device Identifier00851279008514
UDI-Public851279008514
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201085
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVP-6044-F3RR
Device Catalogue NumberVP-6044-F3RR
Device Lot Number101524B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown